9 Aug 2009
That is a potentially serious side effect and you should contact the dr immediately. Below is information pulled from drugs.com info on yasmin. Notice the part under SERIOUS SIDE EFFECTS where swollen fingers are specifically mentioned.
Possible side effects of Yasmin :
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Breast tenderness; bleeding or spotting between menstrual periods; nausea; stomach cramps or bloating; vomiting; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); breast lump or discharge; calf or leg pain, swelling, or tenderness; change in the amount of urine produced; chest pain or heaviness; confusion; coughing of blood; fainting; irregular heartbeat; left-sided jaw, neck, shoulder, or arm pain; mental or mood changes (eg, depression); migraines; missed menstrual period; numbness of an arm or leg; one-sided weakness; persistent, severe, or recurring headache or dizziness; persistent vaginal spotting; severe or persistent trouble sleeping; severe stomach pain or tenderness; shortness of breath; slurred speech; sudden severe vomiting;
swelling of the fingers, hands, legs, or ankles;
symptoms of liver problems (eg, yellowing of the skin or eyes, fever, dark urine, pale stools, loss of appetite); unusual or severe vaginal bleeding; unusual tiredness or weakness; vaginal irritation or discharge; vision changes (eg, sudden vision loss, double vision).
Get in touch with you dr. Let us know. God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... removed 10 days post trauma, but 7 weeks later, I am still unable to bend the finger at all and I have pain in the finger. There is no infection ...
2 answers • 27 Jun 2013
I was on Yasmin a few years ago and got off it more than a year ago. It worked really well for my body, i.e. no side effects at all and normal period ...
1 answer • 15 Nov 2014
I've been on phentermine for a month now and the only negative side effect I have is tingly finger tips. Anyone else have this problem?
1 answer • 19 days ago